# SDR FDKA2010010500004

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 19,883 hours, 18,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS W/N SHUT OFF.  CLEANED CONNECTORS ON POWER SUPPLIES 1 AND 3, RESECURED OVE CLEANED CONNECTORS ON POWER SUPPLIES 1 AND 3, RESECURED OVERHEAD PANEL CONNECTOR AND PERFORMED ELECTRICAL RESET, OP CHECK GOOD.
